# SDR 9715042292

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON UPPER SURFACE OF FRAME FS 1130, LBL 23 TO 41.  REPAIRED PER EA 22-079490.
